Northern Ireland Science Festival

Work shops and talks running during Exploris Aquarium’s Northern Ireland Science Festival – Saturday 24th – Sunday 25th February 2018.

*Please note workshops are a first come first serve bases.

Workshop 1- The Rise Of The Humboldt Squid
A deeper look at how the Humboldt squid is becoming the oceans invader. Includes anatomy, ecology and how we can combat this cephalopod.
Details: 11am – 12pm =  60 Mins, (15 People Max)

Workshop 2 – Ocean Currents Workshop
How our currents decide the climates, the importance of ocean currents and a hands-on experiment creating these ocean pathways.
1.00pm – 1.45pm & 4.00 – 4.45pm = 45 Mins, (20 People Max)

Workshop 3 – Rock pooling Masterclass
A how to in exploring our coastline. Based within the Exploris Aquarium we will introduce you to some of the flora and fauna you could experience in your own rock pooling adventure.
12.00pm – 12.45pm & 3:30- 4.15pm = 45 Mins,  (20 People Max)

Workshop 4- Ocean Pollution – Can You Clean Up an Oil Spill?
A fun, hands on and informative workshop to learn about ocean pollution and what we can do to stop it. Can you clean up one of the most devastating causes of ocean pollution?
2pm- 3pm = 60 Mins,  (20 People Max)

Talks- Talks on Aquatic Ecosystems
From the coldest seas to the warmest corals our aquarists will be providing a series of extended talks during the open pool demonstrations. (see website for daily open pool talk)

Arts and Crafts- Dive into our ocean themed arts and crafts in the Crabby Craft Club throughout the day.

 

Lots for all the family to take part in…book your tickets now!

 

All Events